# SDR DL733020812

- Difficulty date: July 15, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 48,231 hours, 33,350 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11608026
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOSS OF B-SYSTEM PRESSURE IN FLIGHT.  REPLACED B-PUMP HYD SUPPLY LINE IN RT WHEEL WELL .  ALSO REPLACED NR 2 ENGINE HYD PUMP AND CASE DRAIN FILTER SYSTEM, OPS AND LEAKS CHECKS NORMAL.
